UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1342

タイトル: The Spaces of Hilbert Cusp Forms for Totally Real Cubic Fields and Representations of $SL_2(\Bbb F_q)$
著者: Hamahata, Yoshinori
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 2, Page 367-399
抄録: Let $S_{2m}(Γ(\frak p))$ be the space of Hilbert modular cusp forms for the principal congruence subgroup with level $\frak p$ of $SL_2(O_K)$ (here $O_K$ is the ring of integers of $K$, and $\frak p$ is a prime ideal of $O_K$). Then we have the action of $SL_2(\Bbb F_q)$ on $S_{2m}(Γ(\frak p))$, where $q=N\frak p$. When $q$ is a power of an odd prime, for each $SL_2(\Bbb F_q)$ we have two irreducible characters which have conjugate values mutually. In the case where $K$ is the field of rationals, M. Eichler gives a formula for the difference of multiplicites of these characters in the trace of the representation of $SL_2(\Bbb F_q)$ on $S_{2m}(Γ(\frak p))$. In the case where $K$ is a real quadratic field, H. Saito gives a formula analogous to that of Eichler for the difference. The purpose of this paper is to give a formula analogous to that of Eichler in the case where $K$ is a totally real cubic field.
URI: http://hdl.handle.net/2261/1342
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050207.pdf247.56 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください